Turkish Journal of Medical Sciences
Isoniazid is one of the most commonly used antituberculous drugs. Acute intoxication is characterized by repetitious convulsions, high anion gap metabolic acidosis and coma. The basis of therapy consists of parenteral pyridoxine administration in a dose equivalent to that of isoniazid ingested. Here we present a case of acute isoniazid intoxication presenting with convulsions and metabolic acidosis with consequent rhabdomyolysis and discuss the clinical signs and pathophysiology of isoniazid intoxication.
Isoniazid intoxication, convulsion, acidosis, rhabdomyolysis
OKUTUR, SADİ KEREM; BORLU, FATİH; ERSOY, ÇİĞDEM YAZICI; and PAKSOY, FATMA (2006) "Acute Isoniazid Intoxication: Convulsion, Rhabdomyolysis and Metabolic Acidosis," Turkish Journal of Medical Sciences: Vol. 36: No. 6, Article 14. Available at: https://journals.tubitak.gov.tr/medical/vol36/iss6/14